MathSciNet Relay Station
MathSciNet bibliographic data
MR2171155 90C33 (90C55)
Zhang, Xinzhen; Ma, Fengming; Wang, Yiju A Newton-type algorithm for generalized linear complementarity problem over a polyhedral cone. Appl. Math. Comput. 169 (2005), no. 1, 388–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement